标题:New delay-dependent stability criteria and robust control of nonlinear time-delay systems
作者:Yang Renming; Wang Yuzhen
作者机构:[Yang, R] School of Information Science and Electrical Engineering, Shandong Jiaotong University, Jinan, 250357, China;[ Wang, Y] School of Control Sc 更多
通讯作者:Yang, Renming
通讯作者地址:[Yang, RM]Shandong Jiaotong Univ, Sch Informat Sci & Elect Engn, Jinan 250357, Peoples R China.
来源:系统科学与复杂性学报(英文版)
出版年:2014
卷:27
期:5
页码:883-898
DOI:10.1007/s11424-014-1254-6
关键词:Coordinate transformation; equivalent form; H∞ control; nonlinear time-delay systems;stability
摘要:This paper investigates the stability analysis and H (a) control for a class of nonlinear time-delay systems, and proposes a number of new results. Firstly, an equivalent form is given for this class of systems by means of coordinate transformation and orthogonal decomposition of vector fields. Then, based on the equivalent form, some delay-dependent results are derived for the stability analysis of the systems by constructing a novel Lyapunov functional. Thirdly, the authors use the equivalent form and the obtained stability results to investigate the H (a) control problem for a class of nonlinear time-delay control systems, and present a control design procedure. Finally, an illustrative example is given to show the effectiveness of the results obtained in this paper. It is shown that the main results of this paper are easier to check than some existing ones, and have less conservatism.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:3
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84920709097&doi=10.1007%2fs11424-014-1254-6&partnerID=40&md5=dca33d1e7ccf5b920ee0fcf37a9110b3
TOP